Alert archive / Maine / Wind Advisories in 2018

Wind Advisory 7, NWS Gray, ME

October 15, 2018Carroll County, Coos County, Grafton County, New Hampshire; 6 counties in Maine

NWS Gray, ME issued this wind advisory at Oct 15, 2018, 2:46 PM EDT for Carroll County, Coos County, Grafton County, New Hampshire; 6 counties in Maine. It took effect at Oct 16, 2018, 12:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2018, 2:46 PM EDT (18:46 UTC)
In effect from
Oct 16, 2018, 12:00 AM EDT
Expired
Oct 16, 2018, 12:24 PM EDT
In force
12 hr
Issued by
NWS Gray, ME

Counties Franklin County, ME, Kennebec County, ME, Knox County, ME, Oxford County, ME, Somerset County, ME, Waldo County, ME, Carroll County, NH, Coos County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 68 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.8 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2018-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2018-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1418 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

650 
WWUS71 KGYX 151846
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
246 PM EDT Mon Oct 15 2018

...Strong gusty winds expected tonight and early tomorrow...

.A robust cold front will bring strong and gusty winds to the
region late tonight and early tomorrow morning. The strongest
winds occur for only a very short period during the overnight
hours, but could cause some scattered power outages. The strongest
winds are expected to be over the higher elevations in the
mountains, but significant gusts will still be observed in the
foothills as well as the midcoast region of Maine.

MEZ007>009-012>014-021-022-027-028-NHZ001>006-160300-
/O.NEW.KGYX.WI.Y.0007.181016T0400Z-181016T1800Z/
Northern Oxford-Northern Franklin-Central Somerset-
Southern Oxford-Southern Franklin-Southern Somerset-Kennebec-
Interior Waldo-Knox-Coastal Waldo-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-
Southern Carroll-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, 
Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, 
New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, 
Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, 
Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo,
Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, 
Winterport, Unity, Owls Head, Rockland, Appleton, Camden, Hope, 
Rockport, Thomaston, Belfast, Northport, Searsmont, Lincolnville,
Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, 
Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, 
Waterville Valley, Woodstock, North Conway, Albany, Conway, 
Chatham, Crawford Notch, Lebanon, Lyme, Ashland, Ellsworth, 
Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield,
Ossipee, Tuftonboro, Wolfeboro, and Moultonborough
246 PM EDT Mon Oct 15 2018

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT
TUESDAY...

The National Weather Service in Gray has issued a Wind Advisory,
which is in effect from midnight tonight to 2 PM EDT Tuesday.

* Winds...West 15 to 25 mph with gusts up to 50 mph.

* Timing...Late tonight and early tomorrow morning.

* Impacts...Scattered power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
wind gusts 46 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

Pohl
4 follow-up statements
940 
WWUS71 KGYX 160038
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
838 PM EDT Mon Oct 15 2018

...Strong gusty winds expected tonight and early tomorrow...

.A robust cold front will bring strong and gusty winds to the
region late tonight and early tomorrow morning. The strongest
winds will occur for only a very short period during the 
overnight hours, but could cause some scattered power outages. The
strongest winds are expected to be over the higher elevations in 
the mountains, but significant gusts will still be observed in the
foothills as well as the midcoast region of Maine.

MEZ007>009-012>014-021-022-027-028-NHZ001>006-161000-
/O.CON.KGYX.WI.Y.0007.181016T0400Z-181016T1800Z/
Northern Oxford-Northern Franklin-Central Somerset-
Southern Oxford-Southern Franklin-Southern Somerset-Kennebec-
Interior Waldo-Knox-Coastal Waldo-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-
Southern Carroll-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, 
Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, 
New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, 
Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, 
Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo,
Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, 
Winterport, Unity, Owls Head, Rockland, Appleton, Camden, Hope, 
Rockport, Thomaston, Belfast, Northport, Searsmont, Lincolnville,
Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, 
Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, 
Waterville Valley, Woodstock, North Conway, Albany, Conway, 
Chatham, Crawford Notch, Lebanon, Lyme, Ashland, Ellsworth, 
Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield,
Ossipee, Tuftonboro, Wolfeboro, and Moultonborough
838 PM EDT Mon Oct 15 2018

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM
EDT TUESDAY...

* Winds...West 15 to 25 mph with gusts up to 50 mph.

* Timing...Late tonight and early tomorrow morning.

* Impacts...Scattered power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
wind gusts 46 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
968 
WWUS71 KGYX 160738
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
338 AM EDT Tue Oct 16 2018

...Strong gusty winds expected through this morning...

.A robust cold front will bring strong and gusty winds to the
region this morning. The strongest winds will occur for only a 
short period early this morning, but could cause some scattered 
power outages. The strongest winds are expected to be over the 
higher elevations in the mountains, but significant gusts will 
still be observed in the foothills as well as the midcoast region 
of Maine.

MEZ007>009-012>014-021-022-027-028-NHZ001>006-161545-
/O.CON.KGYX.WI.Y.0007.000000T0000Z-181016T1800Z/
Northern Oxford-Northern Franklin-Central Somerset-
Southern Oxford-Southern Franklin-Southern Somerset-Kennebec-
Interior Waldo-Knox-Coastal Waldo-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-
Southern Carroll-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, 
Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, 
New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, 
Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, 
Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo,
Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, 
Winterport, Unity, Owls Head, Rockland, Appleton, Camden, Hope, 
Rockport, Thomaston, Belfast, Northport, Searsmont, Lincolnville,
Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, 
Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, 
Waterville Valley, Woodstock, North Conway, Albany, Conway, 
Chatham, Crawford Notch, Lebanon, Lyme, Ashland, Ellsworth, 
Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield,
Ossipee, Tuftonboro, Wolfeboro, and Moultonborough
338 AM EDT Tue Oct 16 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* Winds...West 25 to 35 mph with gusts up to 55 mph.

* Timing...This morning.

* Impacts...Scattered power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
wind gusts 46 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
535 
WWUS71 KGYX 161408
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
1008 AM EDT Tue Oct 16 2018

MEZ012>014-021-022-027-028-NHZ001>006-161515-
/O.CAN.KGYX.WI.Y.0007.000000T0000Z-181016T1800Z/
Southern Oxford-Southern Franklin-Southern Somerset-Kennebec-
Interior Waldo-Knox-Coastal Waldo-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-
Southern Carroll-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, 
Pittsfield, Embden, Madison, Augusta, Sidney, Windsor, 
Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, 
Liberty, Montville, Morrill, Waldo, Winterport, Unity, Owls Head,
Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, 
Northport, Searsmont, Lincolnville, Errol, Millsfield, Colebrook,
Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, 
Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, 
North Conway, Albany, Conway, Chatham, Crawford Notch, Lebanon, 
Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, 
Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, 
Wolfeboro, and Moultonborough
1008 AM EDT Tue Oct 16 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Gray has cancelled the Wind
Advisory.

$$

MEZ007>009-161800-
/O.CON.KGYX.WI.Y.0007.000000T0000Z-181016T1800Z/
Northern Oxford-Northern Franklin-Central Somerset-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, 
and Jackman
1008 AM EDT Tue Oct 16 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* Winds...Northwest 15 to 25 mph with gusts up to 45 mph.

* Timing...This morning.

* Impacts...Scattered power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
wind gusts 46 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

ARNOTT
696 
WWUS71 KGYX 161624
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
1224 PM EDT Tue Oct 16 2018

MEZ007>009-161730-
/O.CAN.KGYX.WI.Y.0007.000000T0000Z-181016T1800Z/
Northern Oxford-Northern Franklin-Central Somerset-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, 
and Jackman
1224 PM EDT Tue Oct 16 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Gray has cancelled the Wind
Advisory.

$$

ARNOTT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Oct 15, 8:53 AM EDT, 5 hours 53 minutes earlier.

Area forecast discussion, Oct 15, 8:53 AM EDT, 5 hours 53 minutes before
Area Forecast Discussion
National Weather Service Gray ME
853 AM EDT Mon Oct 15 2018

.SYNOPSIS...
An upper trough will move across the region today pushing a
warm front north across the area producing showers. As the upper
trough exits this evening it will trail an associated cold
front that will move across the area tonight. Behind this cold
front drier and cooler conditions and some gusty winds are
expected later tonight and Tuesday. Another cold front moves
across the region Wednesday with much colder and drier air
along with some gusty northwest winds in its wake through the
remainder of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
855am Update... Relatively minor update to remove morning fog
from weather. Will also make minor changes to temperatures to
account for current trends and adjust pops slightly.

535 am Update: Quick update to make mention of some developing
valley fog for next few hours as skies still remain clear and
winds calm. temp/Dewpoint spreads near zero over much of the
area.

Previous Discussion:
A fast moving upper trof will approach and develop an
increasing southwest flow of WAA showers today. HRRR and other
models generally agree on timing of showers to move into
southwest NH by mid morning and then overspread the rest of the
forecast area by early afternoon. See no reason not to accept
this guidance so used the blended guidance. Temps will remain in
the 50s even though enough WAA occurs aloft that would support
somewhat higher temps. Staying close to RFCQPF through the day
with this system which is generally .25-.50 inches into this
evening.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
A cold front moves across the area this evening keeping showers
going into the evening along and ahead of the front. Behind the
FROPA later tonight cooler and drier conditions are expected.
Gusty west winds will develop later this evening, especially
over higher terrain. Tuesday will be dominated by a dry westerly
flow and cool temps ranging in the 40s in the mountains to mid
50s over southern and coastal areas.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Last time I worked the long term desk we were tracking record
heat...but there are no signs of summer in the extended this go
around.

There is strong ensemble support for a series of seasonably
strong trofs cross the Northeast thru early next week. The first
in the extended period...actually the second in the series...is
modeled to be the strongest cold shot of them all. That trof
approaches and crosses the region Wed. There will be forcing for
ascent...but given the continental nature of the moisture
widespread significant precip is unlikely. Model forecasts show
moisture mainly confined to the mid levels...and more of a
scattered sprinkle or graupel shower pattern. The one exception
will be NWrn slopes where trapped low level moisture may allow
for a deeper column for precip to develop in. So I have higher
PoP in the favored upslope regions there.

By Thu the area will be flirting with H8 temps in the low teens
below zero. With CAA leading to a deep boundary layer...mixing
to this level would yield low to mid 40s...and that is being
generous. It is looking like at least a widespread 10 to 15
degrees below normal for highs Thu. That deep mixing will also
tap low to mid level flow around 30 to 35 kts...and so gusty NW
winds are expected. So while areas S of the mtns may climb into
the 40s...it will still feel like the 30s. The cold air mass
will also ensure that any remaining showers in the mtns will
fall as snow...and I have light accumulations for the higher
elevations thru Thu.

Surface ridging tries to nose in Thu night...and I have made
this the coldest low temps of the week. I did bump down the
typical radiational cooling cold spots from the multi-model
consensus.

Fri night into Sat a warm front will lift across the area and
that may allow temps to rebound towards normal. But it will
likely come with abundant cloud cover and some WAA precip...so I
do not think we get all the way back to normal. The next trof
will cross the area Sun and send temps back below normal to
start next week.

&&

.AVIATION /13Z MONDAY THROUGH FRIDAY/...
Short Term...MVFR to IFR conditions will spread from southwest
to northeast today in developing showers. A cold front moves
across the region allowing conditions to become VFR in its wake
by later tonight.  VFR conditions expected Tue.

Long Term...Overall colder and drier air masses will dominate
the forecast thru the end of the week. With a downslope
component to the wind that will also help to ensure areas S of
the mtns stay VFR. On the NW side however...HIE and maybe even
LEB will see MVFR CIGs. With the main trof passage Wed and Wed
night SHSN cannot be ruled out at HIE...and local IFR conditions
are possible. Will also be looking at a couple days of gusty WNW
flow. Surface gusts in excess of 25 kts are
possible...especially Thu.

&&

.MARINE...
Short Term...An increasing southwest flow late today and tonight
will warrant a SCA over the Bays and Gales over the outer
waters. Behind a cold frontal passage later this evening winds
will veer and become more westerly and increase further so the
Gales over the outer waters and SCA's over the bays will
continue through Tuesday morning. By afternoon winds should
begin to diminish. as the pressure gradient slackens.

Long Term...Extended period of CAA and offshore flow is likely
thru the remainder of the week. While strong SCA conditions are
likely Wed...another strong cold front will cross the waters
moving into Thu. A period of gale force wind gusts are possible
on all waters...but especially outside of the bays.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory from 6 PM this evening to 2 PM EDT
     Tuesday for ANZ151-153.
     Gale Warning from 6 PM this evening to 2 PM EDT Tuesday for
     ANZ150-152-154.

&&

SYNOPSIS...
NEAR TERM...Marine
SHORT TERM...Marine
LONG TERM...Legro
AVIATION...
MARINE...
Hazardous weather outlook, Oct 15, 3:05 AM EDT, 11 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
305 AM EDT Mon Oct 15 2018

MEZ007>009-012>014-018>028-NHZ001>015-160715-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
305 AM EDT Mon Oct 15 2018

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150-152-154-160715-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
305 AM EDT Mon Oct 15 2018

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT
TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151-153-160715-
Penobscot Bay-Casco Bay-
305 AM EDT Mon Oct 15 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A few wind gusts to gale force are possible Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 3:04 AM EDTGale WarningGYX34 hr
Oct 15, 3:04 AM EDTSmall Craft AdvisoryGYX12 hr

Nearby

Wind Advisories in Maine, 2018Wind Advisories in New Hampshire, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.